您的位置:首页  > 论文页面

离散非线性Jacobi算子方程的周期解和次调和解

发表时间:2010-07-15  浏览量:1268  下载量:513
全部作者: 石海平,刘忠志,张弘强
作者单位: 广东白云学院基础部;长沙理工大学数学与计算科学学院
摘 要: 应用临界点理论中著名的山路引理,获得了一类具有Jacobi算子类型的二阶非线性泛函差分方程周期解和次调和解的存在性和多重性的一些充分条件。所用的证明方法主要基于山路引理结合变分技巧,这为具有超前和滞后的二阶非线性泛函差分方程周期解和次调和解的存在性及多重性问题的研究提供了一个有效的解决方法。
关 键 词: 动力系统;周期解和次调和解;山路引理;Jacobi算子;离散变分理论
Title: Periodic and subharmonic solutions for discrete nonlinear equations with Jacobi operators
Author: SHI Haiping1, LIU Zhongzhi1, ZHANG Hongqiang
Organization: Basic Courses Department, Guangdong Baiyun University; College of Mathematics and Computing Science , Changsha University of Science and Technology
Abstract: In this paper, by using the notable mountain pass lemma of critical point theory, some sufficient conditions for the existence and multiplicity of periodic and subharmonic solutions to a class of second order nonlinear functional difference equations with Jacobi operators are obtained. The proof is based on the mountain pass lemma in combination with variational technique. The problem gives a practicable method to solve the existence and multiplicity of periodic and subharmonic solutions of second order forward and backward functional difference equations.
Key words: dynamic system; periodic and subharmonic solutions; mountain pass lemma; Jacobi operators; discrete variational theory
发表期数: 2010年7月第13期
引用格式: 石海平,刘忠志,张弘强. 离散非线性Jacobi算子方程的周期解和次调和解[J]. 中国科技论文在线精品论文,2010,3(13):1336-1341.
 
1 评论数 0
暂无评论
友情链接